# SDR DALA2020030201535

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 66,274 hours, 24,422 cycles
- Engine: Pwa PW2037
- Engine time: 68,496 hours, 26,649 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 6710- ATO - PERFORMED REJECTED T/O AT APPROX 65KTS DUE TO RIGHT ENGINE NOT RESPONDING TO THROTTLE MOVEMENT. CREW REPORTED BOTH ENGINES OPERATED NORMALLY ON TAXI OUT. CORRECTIVE ACTION: REPLACED THE FUEL CONTROL UNIT AND FOLLOWING CHECK OUT, RETURNED THE AIRCRAFT TO SERVICE.
